# SDR CA970314007

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Req Adjustment
- Location: Nr 1 Slat
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF SLAT AMBER LIGHT CAME ON AND #1 RH GREEN LOCK LIGHT WENT OUT FOLLOWED BY THE UNSAFE TAKEOFF WARNING HORN. TAKEOFF REJECTED. #1 SLAT ACTUATOR ADJUSTED.
